Journal of Graph Theory

Cover image for Journal of Graph Theory

September 2009

Volume 62, Issue 1

Pages 1–108

    1. Spanning even subgraphs of 3-edge-connected graphs (pages 37–47)

      Bill Jackson and Kiyoshi Yoshimoto

      Version of Record online: 13 APR 2009 | DOI: 10.1002/jgt.20386

    2. Stability-type results for hereditary properties (pages 65–83)

      Noga Alon and Uri Stav

      Version of Record online: 18 MAR 2009 | DOI: 10.1002/jgt.20388

    3. Rainbow faces in edge-colored plane graphs (pages 84–99)

      Stanislav Jendrol', Jozef Miškuf, Roman Soták and Erika Škrabul'áková

      Version of Record online: 13 APR 2009 | DOI: 10.1002/jgt.20382

    4. Cycle-minors and subdivisions of wheels (pages 100–108)

      Galen E. Turner III

      Version of Record online: 29 APR 2009 | DOI: 10.1002/jgt.20393